# SDR RAIA2018091190008

- Difficulty date: August 19, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N34111
- Make and model: Emb EMB-145XR
- Aircraft serial: 145659
- Aircraft time: 41,264 hours, 25,065 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FRAME 10 IS CRACKED BELOW LT DV WINDOW. REMOVED AND REPLACED FRAME 10 BELOW LT DV WINDOW.
